# SDR FDEA201606011774

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1091
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR FLAP, RIB 26 FOUND CRACKS AT UPPER STRINGER 2.7 & 2.8 LOCATIONS.  REPAIRED THE CRACKED RIB IAW EA 6-5750-T0325833, PT1.  THIS REPAIR CATEGORY IS "A" MAJOR REPAIR IAW GMM 6-2-100.
